# SDR HEEA0015074

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 209062105001
- Condition: Scarred
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ON ENGINE MOUNT IS SCARRED.
